2 doctors weighed in:

If i was on Prozac (fluoxetine) comfortably for 6 years and then developed vertigo could it have been a new side effect of the drug even though it took 6 yrs?

2 doctors weighed in
Dr. John Moranville
Psychiatry

In brief: Unlikely

Not unless you added another medication which may interact with prozac (fluoxetine).
Some medications do have side effects that can develop after several yrs, but Prozac (fluoxetine) is not one of them and vertigo is not one of those symptoms as far as i know.

In brief: Unlikely

Not unless you added another medication which may interact with prozac (fluoxetine).
Some medications do have side effects that can develop after several yrs, but Prozac (fluoxetine) is not one of them and vertigo is not one of those symptoms as far as i know.
Dr. John Moranville
Dr. John Moranville
Thank
Dr. Heidi Fowler
Psychiatry

In brief: Doubt it

I doubt it. However if there was a change to medications or supplements, diet, etc- that impacted Prozac (fluoxetine) metabolism that could be an issue.
Best to see your physician or your ENT specialist to determine cause.

In brief: Doubt it

I doubt it. However if there was a change to medications or supplements, diet, etc- that impacted Prozac (fluoxetine) metabolism that could be an issue.
Best to see your physician or your ENT specialist to determine cause.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors